# SDR R61A2019121721385

- Difficulty date: December 2, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 42,544 hours, 26,573 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669004
- Condition: Corroded
- Location: Frames 86-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** LONGITUDINAL BEAM BTW FR 86-89 AND RBL 10 CORRODED. REPLACED BEAM IAW SRM 51-43-03. ***AIRCRAFT REMAINS IN HEAVY CHECK***
